Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 67, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 15, 2018, 2:23 AM CDT for Cherokee County, Muskogee County, Wagoner County, Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2018, 2:23 AM CDT (07:23 UTC)
- Expired
- May 15, 2018, 3:05 AM CDT
- In force
- 42 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cherokee County, OK, Muskogee County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 60 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.4 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1390 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1649 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
686
WUUS54 KTSA 150723
SVRTSA
OKC021-101-145-150830-
/O.NEW.KTSA.SV.W.0067.180515T0723Z-180515T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
223 AM CDT TUE MAY 15 2018
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southeastern Wagoner County in northeastern Oklahoma...
Southern Cherokee County in east central Oklahoma...
Northeastern Muskogee County in east central Oklahoma...
* Until 330 AM CDT
* At 223 AM CDT, severe thunderstorms were located along a line
extending from near Muskogee to 3 miles southeast of Sequoyah State
Park, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Muskogee... Fort Gibson...
Okay... Hulbert...
Braggs... Greenleaf State Park...
Sequoyah State Park... Pumpkin Center...
Keefeton... Summit...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3552 9531 3580 9488 3595 9516 3574 9554
TIME...MOT...LOC 0723Z 309DEG 13KT 3574 9539 3586 9519
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
139
WWUS54 KTSA 150745
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
245 AM CDT TUE MAY 15 2018
OKC145-150755-
/O.CAN.KTSA.SV.W.0067.000000T0000Z-180515T0830Z/
Wagoner OK-
245 AM CDT TUE MAY 15 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAGONER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area therefore the warning has been cancelled.
LAT...LON 3580 9488 3552 9531 3569 9541 3581 9529
3581 9527 3585 9523 3587 9523 3595 9516
TIME...MOT...LOC 0745Z 281DEG 18KT 3564 9522 3585 9514
$$
OKC021-101-150830-
/O.CON.KTSA.SV.W.0067.000000T0000Z-180515T0830Z/
Cherokee OK-Muskogee OK-
245 AM CDT TUE MAY 15 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHERN CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES...
At 245 AM CDT, severe thunderstorms were located along a line
extending from near Braggs to 5 miles south of Hulbert, moving east
at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Muskogee... Fort Gibson...
Hulbert... Braggs...
Greenleaf State Park... Pumpkin Center...
Keefeton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3580 9488 3552 9531 3569 9541 3581 9529
3581 9527 3585 9523 3587 9523 3595 9516
TIME...MOT...LOC 0745Z 281DEG 18KT 3564 9522 3585 9514
HAIL...1.00IN
WIND...60MPH
$$906
WWUS54 KTSA 150755
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
255 AM CDT TUE MAY 15 2018
OKC021-101-150830-
/O.CON.KTSA.SV.W.0067.000000T0000Z-180515T0830Z/
Cherokee OK-Muskogee OK-
255 AM CDT TUE MAY 15 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHERN CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES...
At 255 AM CDT, severe thunderstorms were located along a line
extending from 3 miles south of Pumpkin Center to 7 miles south of
Hulbert, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Hulbert... Pumpkin Center...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3564 9512 3574 9523 3595 9516 3580 9488
TIME...MOT...LOC 0755Z 274DEG 21KT 3566 9511 3583 9511
HAIL...1.00IN
WIND...60MPH
$$642
WWUS54 KTSA 150805
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
305 AM CDT TUE MAY 15 2018
OKC021-101-150814-
/O.CAN.KTSA.SV.W.0067.000000T0000Z-180515T0830Z/
Cherokee OK-Muskogee OK-
305 AM CDT TUE MAY 15 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CHEROKEE AND
NORTHEASTERN MUSKOGEE COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled. However gusty winds and
heavy rain are still possible with these thunderstorms.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.
LAT...LON 3564 9512 3574 9523 3595 9516 3580 9488
TIME...MOT...LOC 0802Z 309DEG 13KT 3564 9508 3581 9508
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 11:46 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, May 14, 11:46 PM CDT, 2 hours 37 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1146 PM CDT Mon May 14 2018 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Complex of strong to severe storms presently over northeast OK should continue to move ESE toward NW AR over the next few hours, with overall weakening trend expected as it moves into more stable environment. Additional storms moving across south central OK may eventually impact southeast OK and perhaps west central AR in the 09z-12z time frame. More intense cells likely will result in local MVFR or even IFR conditions. Potential re-development during the day Tuesday remains highly defendant on how storms evolve overnight, with somewhat better probability after 00z. && .PREV DISCUSSION... /Issued 931 PM CDT Mon May 14 2018/ DISCUSSION... A broken band of storms has now organized from south central KS down into far north central OK. Lone supercell that dropped down into far northwest Osage county stopped, transitioned, and has now lifted back into KS with the mean wind. Some of the storms appear to be propagating south with an outflow boundary. There is some indication that these storms may become a southward or southeastward propagating MCS into northeast OK later tonight, with a damaging wind threat. Other storms over central OK may survive into eastern OK later tonight as well. Lacy PREV DISCUSSION... /Issued 612 PM CDT Mon May 14 2018/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Uncertainty in aviation forecast this evening centered around evolution of thunderstorms currently developing from southeast KS into western OK. High-res forecast models continue to show some signal for SE KS storms to eventually drop southeast later this evening, potentially forming a complex which would sweep through E OK after 06z tonight, possibly into NW AR by 10-12z. E OK storms may have some potential for strong sfc wind gusts, any storms moving int AR should be weakening. Could also see a period of MVFR or even IFR conditions with more intense thunderstorms. Additional storm development Tuesday is highly contingent on what happens tonight. PREV DISCUSSION... /Issued 356 PM CDT Mon May 14 2018/ DISCUSSION... Thunderstorm potential tonight is the main focus of this forecast. Scattered convection has developed from central Missouri into southern Kansas to the eastern Texas panhandle this afternoon ahead of a cold front, with an increase in convective coverage expected over the next few hours. Parts of northeast Oklahoma, mainly to the north and west of Tulsa, may see showers and thunderstorms move into the area this evening before they weaken later in the evening. A large hail and damaging wind threat will exist with this early activity. A more organized convective complex may move into eastern Oklahoma later tonight. It is likely that convection will be on a downward trend by the time it arrives, but at least a limited damaging wind potential may exist for a time into parts of eastern Oklahoma. Hi-res model output suggests this complex may track more south than east later tonight, so will carry chance pops all the way to the Red River tonight. Convective chances Tuesday and Wednesday will largely be driven by mesoscale processes. The storm complex later tonight into early Tuesday may stabilize the area enough to keep afternoon convection at a minimum Tuesday, but uncertainty warrants a continued mention. By Thursday into the first part of the weekend, dry and hot weather will return. A frontal boundary is forecast to move into the area Saturday night or Sunday, with models differing on just how far south this boundary makes it. Shower and thunderstorm chances will increase late this weekend into early next week with this boundary somewhere in the vicinity. Stayed close to guidnace temperatures the next couple days. && .PRELIMINARY POINT TEMPS/POPS... TUL 67 85 64 84 / 60 40 30 30 FSM 69 85 65 86 / 30 40 30 30 MLC 69 83 64 85 / 50 60 30 30 BVO 66 86 62 84 / 90 20 30 30 FYV 66 82 61 82 / 30 40 30 30 BYV 66 84 62 82 / 40 30 30 30 MKO 68 83 64 84 / 50 50 30 30 MIO 67 83 63 83 / 70 30 30 30 F10 68 84 64 85 / 50 50 30 30 HHW 69 85 65 87 / 30 50 30 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....14
Hazardous weather outlook, May 14, 6:40 PM CDT, 7 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
640 PM CDT Mon May 14 2018
ARZ001-002-010-011-019-020-029-OKZ049-053>076-151030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
640 PM CDT Mon May 14 2018
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...This Afternoon and Tonight.
TORNADO.
RISK...Limited.
AREA...Northern Osage county.
ONSET...After 7 PM...ending by 9 PM.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...North of Interstate 44.
ONSET...After 6 PM.
DISCUSSION...
There is an elevated risk of severe thunderstorms late this
afternoon and into the evening, for areas to the north of
Interstate 44 in northeast Oklahoma. A limited risk of severe
storms will continue overnight, mainly for areas along and west of
highway 75 in northeast and east central Oklahoma. Hail to the size
of golfballs, damaging winds to 65 mph, and isolated tornadoes would
be the main threats with the late afternoon and early evening
storms, transitioning to a damaging wind threat overnight.
An isolated supercell over south central Kansas could affect far
northern Osage county over the next couple of hours. Other storms
may develop over north central Oklahoma late this afternoon ahead of
a dryline and south of a weak front. If storms do develop in this
region, they would move into northeast Oklahoma this evening and
would pose the greatest severe threat. Other storms developing well
to the west may organize into clusters and move east into the region
during the overnight hours. A gradually lessening damaging wind
threat would exist with these storms, mainly along and west of
highway 75, before weakening is expected.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY and WEDNESDAY...Thunderstorm Potential.
THURSDAY and FRIDAY...No Hazards.
SATURDAY and SUNDAY...Thunderstorm Potential.
EXTENDED DISCUSSION...
A weak upper level trough and a residual boundaries left from
previous convection will maintain thunderstorm chances Tuesday and
Wednesday. Ridging aloft will bring a return to hot and dry
weather Thursday and Friday. A frontal boundary will bring another
round of thunderstorm potential mainly toward the latter part of
the upcoming weekend.
weather.gov/tulsa contains additional information.
LacyIn the hours before
Local storm report, May 15, 12:12 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1212 AM CDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND DMG COPAN 36.90N 95.93W
05/14/2018 WASHINGTON OK TRAINED SPOTTER
DAMAGE TO ROAD SIGNS. ROOF DAMAGE TO A CHURCH BUILDING.
POWER LINE ALSO BLOWN DOWN. ROAD SIGN AND ROOF DAMAGE
RELAYED BY BROADCAST MEDIA. POWER LINE INFORMATION
RELAYED BY LOCAL EMERGENCY MANAGEMENT.
&&
KAHSpecial weather statement, May 15, 12:15 AM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1215 AM CDT TUE MAY 15 2018
OKZ054-150615-
Osage OK-
1215 AM CDT TUE MAY 15 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OSAGE COUNTY UNTIL
115 AM CDT...
At 1214 AM CDT, strong thunderstorms were located along a line
extending from 4 miles northwest of Grainola to 6 miles west of Ponca
City. Movement was east at 15 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations in or near the path include...
Shidler... Burbank...
Elgin... Grainola...
Foraker... Southern Kaw Lake...
Webb City... Apperson...
LAT...LON 3700 9619 3654 9688 3655 9693 3657 9689
3660 9692 3658 9698 3659 9706 3660 9704
3666 9706 3669 9706 3670 9703 3668 9694
3675 9689 3674 9683 3677 9682 3678 9675
3700 9675
TIME...MOT...LOC 0514Z 288DEG 15KT 3698 9670 3667 9719Special weather statement, May 15, 12:18 AM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1218 AM CDT TUE MAY 15 2018
OKZ057-058-061>063-150545-
Craig OK-Rogers OK-Delaware OK-Ottawa OK-Mayes OK-
1218 AM CDT TUE MAY 15 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CRAIG...CENTRAL
ROGERS...DELAWARE...OTTAWA AND MAYES COUNTIES UNTIL 1245 AM CDT...
At 1218 AM CDT, strong thunderstorms were located along a line
extending from near Picher to 3 miles northwest of Pensacola to Tulsa
International Airport. Movement was east at 50 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations in or near the path include...
Claremore... Miami...
Vinita... Baxter Springs...
Jay... Pryor...
Pryor Creek... Catoosa...
Grove... Verdigris...
Commerce... Chouteau...
Chelsea... Inola...
Locust Grove... Salina...
Fairland... Afton...
Quapaw... Langley...
This includes Interstate 44 between mile markers 239 and 324.
LAT...LON 3700 9462 3650 9462 3645 9461 3616 9508
3616 9512 3614 9512 3607 9522 3621 9582
3656 9547 3700 9489
TIME...MOT...LOC 0518Z 271DEG 44KT 3696 9484 3649 9518 3621 9590Local storm report, May 15, 12:50 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1250 AM CDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 AM HAIL 2 N OWASSO 36.30N 95.85W
05/15/2018 E1.00 INCH TULSA OK TRAINED SPOTTER
&&
KAHSpecial weather statement, May 15, 1:10 AM CDT, 1 hour 13 minutes before
Special Weather Statement National Weather Service Tulsa OK 110 AM CDT TUE MAY 15 2018 OKZ054>056-150645- Osage OK-Nowata OK-Washington OK- 110 AM CDT TUE MAY 15 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE...NORTHERN WASHINGTON AND WESTERN NOWATA COUNTIES UNTIL 145 AM CDT... At 109 AM CDT, strong thunderstorms were located along a line extending from 2 miles northeast of Dewey to 2 miles northeast of Sunset Lake. Movement was southeast at 45 mph. Nickel size hail and winds in excess of 40 mph will be possible with these storms. Locations in or near the path include... Bartlesville... Nowata... Dewey... Copan... Wann... Bigheart... Osage Hills State Park... Bartlesville Municipal Airport... Hulah... Okesa... Sunset Lake... Wah Sha She State Park... LAT...LON 3668 9562 3660 9621 3692 9642 3697 9571 TIME...MOT...LOC 0609Z 299DEG 38KT 3682 9589 3682 9619
Special weather statement, May 15, 2:09 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
209 AM CDT TUE MAY 15 2018
OKZ067-068-070-150745-
Muskogee OK-Cherokee OK-Wagoner OK-
209 AM CDT TUE MAY 15 2018
...SIGNIFICANT WEATHER ADVISORY FOR WAGONER...CENTRAL CHEROKEE AND
NORTHEASTERN MUSKOGEE COUNTIES UNTIL 245 AM CDT...
At 209 AM CDT, strong thunderstorms were located along a line
extending from 3 miles east of Stonebluff to 3 miles north of
Muskogee to 5 miles northwest of Hulbert. Movement was east at 20
mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Muskogee... Tahlequah...
Wagoner... Coweta...
Fort Gibson... Haskell...
Okay... Hulbert...
Porter... Taft...
Tullahassee... Pumpkin Center...
Stonebluff... Sequoyah State Park...
Summit... Redbird...
Lost City... Choska...
LAT...LON 3605 9504 3577 9488 3561 9548 3590 9578
3590 9576 3595 9576 3605 9565 3608 9537
3608 9516
TIME...MOT...LOC 0709Z 266DEG 18KT 3588 9567 3579 9536 3598 9521The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:34 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 41 min |
| May 14, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 50 min |
| May 14, 8:49 PM CDT | Areal Flood Advisory | TSA | Osage | 3 hr |
| May 14, 8:57 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 24 min |
| May 14, 9:54 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 66 min |
| May 14, 10:27 PM CDT | Flash Flood Warning | TSA | Osage | 4 hr |
| May 14, 10:32 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 58 min |
| May 14, 11:04 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers, Washington | 56 min |
| May 14, 11:54 PM CDT | Special Weather Statement | TSA | Craig, Nowata, Rogers | 51 min |
| May 15, 12:15 AM CDT | Special Weather Statement | TSA | Osage | 60 min |
| May 15, 12:18 AM CDT | Special Weather Statement | TSA | Delaware, Mayes, Ottawa, Rogers | 27 min |
| May 15, 12:38 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 37 min |
| May 15, 12:45 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Osage, Rogers, Tulsa, Wagoner and 1 more | 45 min |
| May 15, 1:10 AM CDT | Special Weather Statement | TSA | Washington | 35 min |
| May 15, 1:25 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Mayes, Muskogee, Rogers, Tulsa and 1 more | 50 min |
| May 15, 2:01 AM CDT | Areal Flood Advisory | TSA | Mayes, Rogers, Tulsa, Wagoner | 3 hr |
| May 15, 2:09 AM CDT | Special Weather Statement | TSA | Cherokee, Wagoner | 36 min |
| May 15, 2:58 AM CDT | Special Weather Statement | TSA | Muskogee | 47 min |
| May 15, 3:23 AM CDT | Special Weather Statement | TSA | Haskell, McIntosh, Sequoyah | 67 min |
| May 15, 3:51 AM CDT | Special Weather Statement | TSA | LeFlore, Sequoyah | 54 min |
| May 15, 3:52 AM CDT | Special Weather Statement | TSA | Choctaw, Latimer, Pushmataha | 68 min |
| May 15, 2:13 PM CDT | Special Weather Statement | TSA | Pittsburg | 32 min |
| May 15, 2:22 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 38 min |
| May 15, 2:52 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 38 min |
| May 15, 3:26 PM CDT | Special Weather Statement | TSA | Pittsburg | 49 min |
| May 15, 3:38 PM CDT | Special Weather Statement | TSA | Pushmataha | 37 min |
| May 15, 3:47 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 43 min |
| May 15, 4:19 PM CDT | Special Weather Statement | TSA | Pushmataha | 41 min |
| May 15, 4:35 PM CDT | Special Weather Statement | TSA | Pushmataha | 25 min |
| May 15, 4:40 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 34 min |
| May 15, 4:51 PM CDT | Special Weather Statement | TSA | Choctaw | 39 min |
| May 15, 5:17 PM CDT | Special Weather Statement | TSA | Ottawa | 43 min |
| May 15, 5:23 PM CDT | Areal Flood Advisory | TSA | Pushmataha | 3 hr |
| May 15, 5:31 PM CDT | Special Weather Statement | TSA | Choctaw | 29 min |
| May 15, 5:36 PM CDT | Special Weather Statement | TSA | Craig | 24 min |
| May 15, 5:40 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 34 min |
| May 15, 6:16 PM CDT | Special Weather Statement | TSA | Craig | 29 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.